International Journal of Mathematics and Mathematical Sciences
Volume 2003 (2003), Issue 17, Pages 1101-1110

A min-max theorem and its applications to nonconservative systems

Li Weiguo1 and Li Hongjie2

1Department of Applied Mathematics, University of Petroleum, Shandong Province, Dongying 257061, China
2Department of Mathematics, Linyi Teacher's College, Shandong Province, Linyi 276005, China

Received 2 August 2001; Revised 4 February 2002

Copyright © 2003 Li Weiguo and Li Hongjie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


A nonvariational generation of a min-max principle by A. Lazer is made. And it is used to prove a new existence results for a nonconservative systems of ordinary differential equations with resonance.